CSpace

Browse/Search Results:  1-10 of 47 Help

Selected(0)Clear Items/Page:    Sort:
Global Solutions of 3-D Navier-Stokes System with Small Unidirectional Derivative 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2020, 卷号: 235, 期号: 2, 页码: 1405-1444
Authors:  Liu, Yanlin;  Zhang, Ping
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Homotopy of gauge groups over non-simply-connected five-dimensional manifolds 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 页码: 32
Authors:  Huang, Ruizhi
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
gauge group  5-manifolds  homotopy decompositions  homotopy exponents  homotopy groups  rational homotopy theory  Bott periodicity  
Large Time Behavior of Solutions to 3-D MHD System with Initial Data Near Equilibrium 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 230, 期号: 3, 页码: 1017-1102
Authors:  Deng, Wen;  Zhang, Ping
Favorite  |  View/Download:13/0  |  Submit date:2018/10/07
Large Time Behavior of Solutions to 3-D MHD System with Initial Data Near Equilibrium 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 230, 期号: 3, 页码: 1017-1102
Authors:  Deng, Wen;  Zhang, Ping
Favorite  |  View/Download:16/0  |  Submit date:2018/10/07
From Atomistic Model to the Peierls-Nabarro Model with -surface for Dislocations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 230, 期号: 2, 页码: 735-781
Authors:  Luo, Tao;  Ming, Pingbing;  Xiang, Yang
Favorite  |  View/Download:18/0  |  Submit date:2018/09/08
On the Critical One Component Regularity for 3-D Navier-Stokes System: General Case 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2017, 卷号: 224, 期号: 3, 页码: 871-905
Authors:  Chemin, Jean-Yves;  Zhang, Ping;  Zhang, Zhifei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Uniform Regularity and Vanishing Dissipation Limit for the Full Compressible Navier-Stokes System in Three Dimensional Bounded Domain 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2016, 卷号: 221, 期号: 3, 页码: 1345-1415
Authors:  Wang, Yong
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Some Uniform Estimates and Large-Time Behavior of Solutions to One-Dimensional Compressible Navier-Stokes System in Unbounded Domains with Large Data 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2016, 卷号: 220, 期号: 3, 页码: 1195-1208
Authors:  Li, Jing;  Liang, Zhilei
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
RATIONAL POINTS ON CUBIC HYPERSURFACES THAT SPLIT INTO FOUR FORMS 期刊论文
MATHEMATIKA, 2016, 卷号: 62, 期号: 2, 页码: 430-440
Authors:  Xue, Boqing;  Zhao, Lilu
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Semi-hyperbolic Patches of Solutions to the Two-dimensional Euler Equations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2011, 卷号: 201, 期号: 3, 页码: 1069-1096
Authors:  Li, Mingjie;  Zheng, Yuxi
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30